# SDR 95ZZZX2957

- Difficulty date: May 21, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N333HQ
- Make and model: Gulstm 685
- Aircraft serial: 12018
- Engine: Cont GTSIO520K
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Failed
- Location: Nr 2 Cyl
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG. LOST M.P. AND OIL PRESS.  FOUND COMP. TURBO DAMAGE, NR 2 CYLINDER.  PISTON NOT MOVING AND LIFTERS MISSING FROM HOUSINGS.  THREE CYLINDERS FOUND VISIBLY CRACKED.  OIL FOUND IN VAC. AND PRESS. PUMP LINES.  'LINES FOUND CON BACKWARDS ON VAC-PRESS. PUMP.'  71 HRS S.M.O.H.  RECENT ANNUAL S.M.O.H. SUBMITTER SUGGESTS STRICTER CONTROL ON ENG. OVERHAULERS AND MAINT. SHOP.
